# SDR DALA2017121908744

- Difficulty date: December 18, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 116,629 hours, 16,482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EXIT SIGN ASSEMBLY INOPERATIVE DURING SERVICE CHECK.  REPLACED THE SIGN.
